# SDR MEX2004017

- Difficulty date: January 14, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Engine: Pwa JT8D*
- System (JASC): 2760 · Drag Control System
- Part: Selector Valve
- Part number: 1474253
- Part serial: AM0026
- Condition: Leaking
- Location: Spoiler
- Part time: 12,426 hours, 7,213 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING TRANSIT CHECK IT WAS DETECTED A HYDRAULIC LEAKAGE IN THE RT MAIN LANDING GEAR COMPARTMENT.  THE SPOILER SELECTOR VALVE WAS FOUND DAMAGED.  IT WAS REPLACED AND THE SYSTEM WAS TESTED IAW MM.  AT OVERNIGHT SERVICE, THE SYSTEM WAS TESTED IAW MM, ALL CORRECT.
